Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 118, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 5:09 PM CDT for 8 counties in Mississippi. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 5:09 PM CDT (22:09 UTC)
- Expired
- Apr 15, 2011, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Itawamba County, MS, Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 71 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 5:21 PM CDT | HAIL 1 | 12 Ese New Albany, MS | 2 MILES EAST OF ELLISTOWN NICKEL TO QUARTER SIZE HAIL. |
| Apr 15, 5:40 PM CDT | FUNNEL CLOUD | 5 S Booneville, MS | FUNNEL CLOUD WAS REPORTED SOUTH OF BOONEVILLE BY AMATEUR RADIO...RELAYED BY NWS HUNTSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS54 KMEG 152209
SVRMEG
MSC003-057-081-115-117-139-141-145-152300-
/O.NEW.KMEG.SV.W.0118.110415T2209Z-110415T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW
HARMONY...OR 9 MILES SOUTHEAST OF NEW ALBANY...AND MOVING NORTHEAST
AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
BOONEVILLE AND TISHOMINGO STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3445 8815 3429 8893 3444 8904 3492 8829
3462 8812
TIME...MOT...LOC 2209Z 241DEG 45KT 3441 8888
$$1 follow-up statement
710
WWUS54 KMEG 152231
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT FRI APR 15 2011
MSC115-139-152240-
/O.CAN.KMEG.SV.W.0118.000000T0000Z-110415T2300Z/
TIPPAH MS-PONTOTOC MS-
531 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PONTOTOC AND
EXTREME SOUTHEASTERN TIPPAH COUNTIES IS CANCELLED...
AT 530 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3445 8815 3435 8876 3442 8891 3492 8829
3462 8812
TIME...MOT...LOC 2230Z 240DEG 42KT 3446 8874
$$
MSC003-057-081-117-141-145-152300-
/O.CON.KMEG.SV.W.0118.000000T0000Z-110415T2300Z/
ALCORN MS-TISHOMINGO MS-PRENTISS MS-UNION MS-LEE MS-ITAWAMBA MS-
531 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN UNION...
PRENTISS...TISHOMINGO AND SOUTHEASTERN ALCORN COUNTIES...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOGGAN BEND...OR 7 MILES SOUTHWEST OF BALDWYN...MOVING NORTHEAST AT
50 MPH. A TRAINED SPOTTER REPORTED QUARTER SIZE HAIL IN ELLISTOWN AT
520 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
BOONEVILLE...GOLDEN...MARIETTA...PADEN...DOSKIE...HOLTS SPUR...WALKER
SIDING...HAZARD SWITCH...HOLCUT...CARTER BRANCH...MINGO...NEIL AND
BLOODY SPRINGS.
THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3445 8815 3435 8876 3442 8891 3492 8829
3462 8812
TIME...MOT...LOC 2230Z 240DEG 42KT 3446 8874
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:27 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 15, 2:27 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
227 PM CDT FRI APR 15 2011
.DISCUSSION...
NEXT 24 HOURS MAY BE TRICKY AS MODELS ARE IN DISAGREEMENT ON THE
INTENSITY AND COVERAGE OF THE SECOND WAVE OF STORMS DEVELOPING
ALONG THE COLD FRONT/DRYLINE. THIS BOUNDARY AS OF 19Z WAS
BEGINNING TO PUSH INTO EASTERN ARKANSAS...WHILE CONVECTION ACROSS
CENTRAL MISSISSIPPI WAS PUSHING NORTHWARD. A TORNADO WATCH HAS
BEEN ISSUED FOR A GOOD PORTION OF THE CWA THROUGH MID EVENING WITH
BOTH MYSELF AND SPC LEANING TOWARDS THE NAM SOLUTION THAT A VERY
UNSTABLE AIRMASS OVER THE REGION WILL BEGIN TO EXPLODE OVER THE
NEXT TWO HOURS. STORMS WILL HAVE AN ENVIRONMENT OF 2000J/KG + CAPE
AND NO CIN. STORMS ARE EXPECTED TO BECOME SEVERE QUICKLY IN THE
MISSISSIPPI RIVER VALLEY BUT WILL LIKELY REMAIN DISCRETE AS THE
MIDLVLS CONTINUE TO DRY. VERY LARGE HAIL REMAINS THE GREATEST
THREAT WITH BASEBALL SIZE HAIL POSSIBLE WITH SOME STORMS. STORMS
MAY MERGE MORE INTO A BROKEN LINE AS THEY TRACK EAST TOWARDS THE
TENNESSEE VALLEY EARLY THIS EVENING AND MERGE WITH THE NORTHWARD
MOVING MISSISSIPPI CONVECTION. SOUTH WINDS ON THE SURFACE AND
WEST SOUTHWEST WINDS AT 500MB WILL YIELD ENOUGH VEERING FOR SOME
STORMS TO PRODUCE ISOLATED TORNADOES...ESPECIALLY AS THEY MOVE
FURTHER EAST OF THE MISSISSIPPI RIVER. STORMS WILL MOVE OUT OF THE
MIDSOUTH AREA BY MID EVENING...WITH CLOUDS HANGING TOUGH ACROSS
THE NORTHERN HALF OF THE CWA AND A FEW SHOWERS ALSO LINGERING NEAR
THE MO/KY BORDER. TEMPERATURES WILL FALL MAINLY INTO THE 40S AND
LOW 50S FOR LOWS TONIGHT. BREEZY WEST WINDS AND BROKEN SKIES WILL
KEEP THE TEMPERATURES DOWN ON SATURDAY WITH HIGHS IN THE UPPER 50S
TO MID 60S. WITH CONTINUED COOLER TEMPERATURES ALOFT I CAN NOT
RULE OUT THE POTENTIAL FOR A FEW LIGHT RAIN SHOWERS ACROSS
NORTHWEST TENNESSEE DURING THE MIDDAY HOURS.
LATE SATURDAY AND SUNDAY...MODELS ARE IN GOOD AGREEMENT THAT THE UPPER
LOW WILL TRACK NORTHEAST INTO THE NORTHERN GREAT LAKES AND THEN
EASTWARD INTO CANADA THIS WILL ALLOW A MORE ZONAL FLOW ALOFT TO
DEVELOP ACROSS THE MIDSOUTH WITH SURFACE HIGH PRESSURE BRINGING DRY
CONDITIONS AND THE BEGINNING OF A WARMING TREND ON SUNDAY.
EXTENDED...CONTINUED WARM AND MOIST ADVECTION ON MONDAY MAY BRING A FEW
SHOWERS OR STORMS TO THE MISSISSIPPI DELTA REGION AND WEST AS LOW
PRESSURE BEGINS TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS. THE LONG
RANGE MODELS TRACK THIS LOW INTO THE CORN BELT ON TUESDAY WITH
MOST OF THE MIDSOUTH BECOMING CAPPED THROUGHOUT THE DAY. HOWEVER A
COLD FRONT IS PROGGED TO DROP SOUTHEAST INTO THE REGION TUESDAY
NIGHT AND ON WEDNESDAY PROVIDING THE NEXT BEST FOCUS FOR SEVERE
WEATHER. THE GFS AND ECMWF SHOW THIS FRONT BECOMING STALLED OVER
NORTH MISSISSIPPI LATE WEDNESDAY AND THEN RETREATING NORTH AS A
WARM FRONT ON THURSDAY AS A NEW SURFACE SYSTEM BECOMES ORGANIZED
IN THE CENTRAL PLAINS. THUS NEXT WEEKS PATTERN IS LOOKING TO BE
VERY STORMY WITH MULTIPLE DAYS OF SEVERE WEATHER POTENTIAL...FROM
TUESDAY NIGHT AND BEYOND. TEMPERATURES DURING THIS PERIOD ARE
EXPECTED TO FLUCTUATE BETWEEN THE LOW 70S NORTH OF THE FRONT...TO
THE LOW 80S SOUTH.
JAB
&&
.AVIATION...
18Z TAF CYCLE
A DRY LINE WILL MOVE ACRS THE TAF SITES FROM 18Z THRU 02Z. PRIOR
TO THE DRY LINE PASSAGE...XPCT SCT TSRA WITH WIND GUSTS TO 35KTS
AND POTENTIAL LARGE HAIL UP TO 1.75 INCH DIAMETER. MVFR CIGS/IFR
VSBYS WILL ALSO BE POSSIBLE WITH STRONGER STORMS.
WINDS WILL SHIFT TO A WESTERLY DIRECTION BEHIND THE DRY LINE AND
DIMINISH AFTER 02Z.
OKULSKI
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 48 65 47 76 / 10 10 0 0
MKL 47 61 40 73 / 40 10 0 0
JBR 46 63 42 73 / 10 10 0 0
TUP 49 67 41 75 / 30 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 15, 2:17 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 217 PM CDT FRI APR 15 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 217 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS CURRENTLY IN EFFECT FOR A GOOD PORTION OF THE MIDSOUTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN TENNESSEE...THE BOOTHEEL OF MISSOURI AND PORTIONS OF NORTHERN MISSISSIPPI AND EASTERN ARKANSAS THROUGH THE REMAINDER OF THE AFTERNOON INTO MID EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME VERY LARGE...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY LATE TUESDAY NIGHT AND ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT PERSONNEL ARE HIGHLY ENCOURAGED TO REPORT ALL FACETS OF SEVERE WEATHER BACK TO THE NWS OFFICE IN MEMPHIS. JAB
In the hours before
Local storm report, Apr 15, 2:09 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM FLASH FLOOD 7 SE ABERDEEN 33.76N 88.47W
04/15/2011 MONROE MS LAW ENFORCEMENT
ROCK BOTTOM AND VALLEY CHAPEL ROADS FLOODED IN SOUTHERN
PART OF MONROE COUNTY.
&&
RRHLocal storm report, Apr 15, 3:57 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 2 ENE EVENING STAR 36.19N 90.67W
04/15/2011 U1.00 INCH GREENE AR TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 2 MILES ENE OF EVENING STAR IN
GREENE COUNTY ARKANSAS.
&&
JLHLocal storm report, Apr 15, 4:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL UNION CITY 36.42N 89.05W
04/15/2011 E1.00 INCH OBION TN AMATEUR RADIO
QUARTER SIZE HAIL REPORTED BY HAM RADIO OPERATOR IN UNION
CITY.
&&
RRHLocal storm report, Apr 15, 4:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
441 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL DYER 36.07N 88.99W
04/15/2011 E1.00 INCH GIBSON TN EMERGENCY MNGR
QUARTER SIZE HAIL IN DYER.
&&
RRHLocal storm report, Apr 15, 4:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL HALLS 35.87N 89.40W
04/15/2011 E1.00 INCH LAUDERDALE TN TRAINED SPOTTER
QUARTER SIZE HAIL.
&&
RRHLocal storm report, Apr 15, 4:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL WOODLAND MILLS 36.48N 89.11W
04/15/2011 E0.88 INCH OBION TN TRAINED SPOTTER
NICKEL SIZE HAIL.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:56 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 79 min |
| Apr 15, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 66 min |
| Apr 15, 5:54 AM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 66 min |
| Apr 15, 6:41 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 64 min |
| Apr 15, 7:34 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 56 min |
| Apr 15, 8:10 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 65 min |
| Apr 15, 12:01 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 44 min |
| Apr 15, 12:31 PM CDT | Flash Flood Warning | MEG | Monroe | 5 hr |
| Apr 15, 12:48 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Apr 15, 1:35 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 27 min |
| Apr 15, 1:41 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 20 min |
| Apr 15, 2:26 PM CDT | River Flood Warning | MEG | Monroe | 21 hr |
| Apr 15, 2:26 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 21 hr |
| Apr 15, 3:10 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 50 min |
| Apr 15, 5:58 PM CDT | Tornado Warning | MEG | Prentiss, Tishomingo | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.